# SDR DALA2015112007114

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-211
- Aircraft serial: 832
- Aircraft time: 53,632 hours, 24,409 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 ACFT LEFT EMERGENCY LIGHT IN SEAT INOPERATIVE, REPAIRED BROKEN WIRE.
